# SDR 2020FA0000209

- Difficulty date: February 20, 2020
- Submitted: March 20, 2020
- Operation: General aviation
- Aircraft: N7677C
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680058
- Aircraft time: 4,435 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Pulled
- Location: Dwonlock Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING LANDING GEAR, LEFT MLG INDICATION WAS INOPERATIVE.  A&P AMT DISCOVERED WIRE LEADING TO INDICATION SWITCH ON LEFT MLG WAS TOO SHORT AND HAD PULLED OUT OF SWITCH CAUSING THE INDICATION MALFUNCTION.  LANDING GEAR OPERATED NORMALLY AND AIRCRAFT LANDED SAFELY.
